Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

DEPO question adult content

Okay I've been getting the depo since February. I had a normal period in April then again in June, right on time when my period usually starts. Well this month my period started July 1st and lasted 10 days. Now today I started again! Is this normal? I mean the one at the beginning was heavier then usual and then this one is a normal one when taking the depo?

 
mommy_of_two388

Asked by mommy_of_two388 at 11:08 PM on Jul. 22, 2010 in Health

Level 43 (154,356 Credits)
This question is closed.
Answers (4)
  • I was on Depo for a year and I had a period not just spotting fro the entire year. And I know some people that have had nothing. depo can make you cycle really erratic and works differently on everyone. You might want to give your dr a call to rule out anything else. I was told it could take a year to regulate itself.
    luvschocolate

    Answer by luvschocolate at 11:13 PM on Jul. 22, 2010

  • I was on Depo for 2 years and never had any regular periods. It freaked me out, which is one big reason I eventually got off it. I had random spotting for the whole time I was on it, and then for another 6 months after I stopped, at which time, I got pregnant, never having gotten a normal period. So is it normal? Very likely yes. It's weird stuff, that Depo.
    Pnukey

    Answer by Pnukey at 11:42 PM on Jul. 22, 2010

  • I have also been on the depo since Feb and haven't had a period since, but I was also on it when I was younger and it stopped my periods until a yr after I stopped it. Everyone is different and it can stop it for some and can make it last for others and even make periods irregular for some. If your worried I would talk to your dr, but more than likely it is just the way your body is reacting to the shot. GL
    jnsdrf

    Answer by jnsdrf at 12:18 AM on Jul. 23, 2010

  • I got off depo after taking it for 1yr... I did some research & did NOT like what I found. Depo is not for everyone. The effects of Depo is said to possibly last years in your body! :(
    Wish I would have never got on it!! Cause now Im curious if depo effected my weight & other things.. and i even worry if it may effect when we do try to get pregnant.. I would honestly never know.. I guess its the risk we take now days with anything we put into our bodies. we never really know the honest effect on them.
    MommaTasha1003

    Answer by MommaTasha1003 at 1:14 AM on Jul. 23, 2010

Next question in Health
is this considered a period? adult content

Next question overall (Trying to Conceive)
Need help

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN